U.S. doctors online nowAsk doctors free
Wilmington, DE
A 62-year-old female asked:

i take byetta and januvia (sitagliptin) along with metformine. is it harmful?

1 doctor answer1 doctor weighed in
Dr. Vicken Poochikian
Internal Medicine 42 years experience
NO: You can take it. Need to have your kidney functions, hga1c and microalbuminuria checked periodically.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Wilmington, DE
A 62-year-old female asked:

On day 18 of bydureon (exenatide) with higher sugars. Shouldn't i see an improvement by now?

3 doctor answers3 doctors weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Probably.: May need to rethink your medications. A sulfonylurea such as Glipizide or Insulin might be the Next Choice depending upon the height of your bg.
Estero, FL
A 72-year-old male asked:

I am taking 100mg of januvia (sitagliptin) daily. Am i at risk of getting pancreatitis?

4 doctor answers4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
See below: Your risk is not significantly elevate.
A 41-year-old member asked:

Can byetta cause lumps or big lymph nodes near the ears?

1 doctor answer1 doctor weighed in
Dr. Stanley Lightfoot
Pathology 58 years experience
See below: The drug should not cause nose bleeds or the lump you say you have you need tosee a physician about both.
San Jose, CA
A 34-year-old male asked:

Does januvia (sitagliptin) side effects cause or exaggerate GERD or lpr?

4 doctor answers6 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Januvia (sitagliptin): Not likely, although nausea was reported as an extremely rare side-effect.
A 40-year-old member asked:

What is a med similar to januvia (sitagliptin) that does not make you gain weight?

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
A US doctor answeredLearn more
Januvia (sitagliptin): Meds for control of diabetes very infrequently "cause" weight gain. The weight gain is more related to diet and exercise. Are your blood sugars staying in the normal range? How often are you checking? There are many more questions to ask you but it would be best if you set up an appointment with a diabetes educator.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 22, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.